# SDR SWAA2016100408422

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,898 hours, 33,636 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Part number: 110A011355
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, TOWER NOTIFIED FLIGHT CREW OF POSSIBLE SMOKE TRAILING FROM LEFT WING.  NO ABNORMAL INDICATIONS NOTED.  ALL FLIGHT CONTROLS NORMAL.  RETURNED TO DEPARTURE SUSPECTED FUEL LEAK, NO LOSS OF FUEL NOTED FROM LEFT TANK. FIRST OFFICER NOTED FUEL ON UNDERSIDE OF LEFT WING NEAR FUEL VENT THAT WASN'T PRESENT ON PRE-FLIGHT.  R  &R THE LEFT WING LOWER FUEL PANEL VENT IAW AMM.
